# SDR UALA2012032301850

- Difficulty date: March 21, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 87,123 hours, 13,999 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS HYDRAULIC LEAK.  REPLACED QUICK DISCONNECT FITTING ON SUPPLY LINE TO NR 2 ENG EDP RAN ENGINE, OPS CHECKS NORMAL.
